Advertisement

Asymptotic Properties of Solution and Difference Scheme for One Nonlinear Integro-Differential Model

  • Temur JangveladzeEmail author
  • Zurab Kiguradze
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 276)

Abstract

One type of integro-differential systems arising in mathematical modeling of the process of penetration of the magnetic field into a substance is studied. The model is based on the system of Maxwell equations. Uniqueness and large time behavior of solution of the corresponding initial-boundary value problem for the aforementioned model are given. Convergence of the fully discrete scheme is proved. A wide class of nonlinearity is studied.

Keywords

Nonlinear model Integro-differential systems Difference Scheme Fully discrete schemes Initial-boundary value problem 

References

  1. 1.
    Aptsiauri, M.M., Jangveladze, T.A., Kiguradze, Z.V.: Asymptotic behavior of the solution of a system of nonlinear integro-differential equations. Differ. Uravn. 48, 70–78 (2012). (in Russian). English translation: Differ. Equ. 48, 72–80 (2012)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bai, Y., Zhang, P.: On a class of Volterra nonlinear equations of parabolic type. Appl. Math. Comp. 216, 236–240 (2010)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Dafermos, C.M., Hsiao, L.: Adiabatic shearing of incompressible fluids with temperature-dependent viscosity. Quart. Appl. Math. 41, 45–58 (1983)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Dzhangveladze, T.: A nonlinear integro-differential equations of parabolic type. Differ. Uravn. 21, 41–46 (1985). (in Russian). English translation: Differ. Equ. 21, 32–36 (1985)Google Scholar
  5. 5.
    Dzhangveladze, T.A.: First boundary value problem for a nonlinear equation of parabolic type. Dokl. Akad. Nauk SSSR 269, 839–842 (1983). (in Russian). English translation: Soviet Phys. Dokl. 28, 323–324 (1983)Google Scholar
  6. 6.
    Gordeziani, D.G., Dzhangveladze, T.A., Korshia, T.K.: Existence and uniqueness of a solution of certain nonlinear parabolic problems. Differ. Uravn.19, 1197–1207 (1983). (in Russian). English translation: Differ. Equ. 19, 87–895 (1983)Google Scholar
  7. 7.
    Gordeziani, D.G., Dzhangveladze, T.A., Korshia, T.K.: On a class of nonlinear parabolic equations arising in problems of the diffusion of an electromagnetic field. Proc. I. Vekua Inst. Appl. Math. (Tbiliss. Gos. Univ. Inst. Prikl. Math. Trudy) 13, 7–35 (1983). (in Russian)Google Scholar
  8. 8.
    Gripenberg, G., Londen, S.O., Staffans, O.: Volterra Integral and Functional Equations. Cambridge University Press, Cambridge (1990)CrossRefGoogle Scholar
  9. 9.
    Hecht, F., Jangveladze, T., Kiguradze, Z., Pironneau, O.: Finite difference scheme for one system of nonlinear partial integro-differential equations. Appl. Math. Comput. 328, 287–300 (2018)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Jangveladze, T.A.: Convergence of a difference scheme for a nonlinear integro-differential equation. Proc. I. Vekua Inst. Appl. Math. 48, 38–43 (1998)Google Scholar
  11. 11.
    Jangveladze, T.A., Kiguradze, Z.V.: Asymptotics for large time of solutions to nonlinear system associated with the penetration of a magnetic field into a substance. Appl. Math. 55, 471–493 (2010)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Jangveladze, T.A., Kiguradze, Z.V.: Asymptotics of a solution of a nonlinear system of diffusion of a magnetic field into a substance. Sibirsk. Mat. Zh. 47, 1058–1070 (2006). (in Russian). English translation: Siberian. Math. J. 47, 867–878 (2006)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Jangveladze, T.A., Kiguradze, Z.V.: Semi-discrete scheme for one nonlinear integro-differential system describing diffusion process of electromagnetic field. In: Proceedings of 7th International Conference on Finite Differences, Finite Elements, Finite Volumes, Boundary Elements. Advances in Applied and Pure Mathematics, pp. 118–122 (2014)Google Scholar
  14. 14.
    Jangveladze, T., Kiguradze, Z., Neta, B.: Large time behavior of solutions to a nonlinear integro-differential system. J. Math. Anal. Appl. 351, 382–391 (2009)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Jangveladze, T., Kiguradze, Z., Neta, B.: Numerical Solution of Three Classes of Nonlinear Parabolic Integro-Differential Equations. Elsevier/Academic Press, San Diego (2016)zbMATHGoogle Scholar
  16. 16.
    Kiguradze, Z.: Finite difference scheme for a nonlinear integro-differential system. Proc. I. Vekua Inst. Appl. Math. 50-51, 65–72 (2000–2001)Google Scholar
  17. 17.
    Landau, L., Lifschitz, E.: Electrodynamics of Continuous Media. Course of Theoretical Physics, Moscow (1957)Google Scholar
  18. 18.
    Laptev, G.: Mathematical features of the problem of the penetration of a magnetic field into matter. Zh. Vychisl. Mat. Mat. Fiz. 28, 1332–1345 (1988). (in Russian). English translation: U.S.S.R. Comput. Math. Math. Phys. 28, 35-45 (1990)CrossRefGoogle Scholar
  19. 19.
    Laptev, G.: Quasilinear parabolic equations which contains in coefficients Volterra’s operator. Math. Sbornik 136, 530–545 (1988). (in Russian). English translation: Sbornik Math. 64, 527–542 (1989)Google Scholar
  20. 20.
    Lin, Y., Yin, H.M.: Nonlinear parabolic equations with nonlinear functionals. J. Math. Anal. Appl. 168, 28–41 (1992)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Lions, J.L.: Quelques Methodes de Resolution des Problemes aux Limites Non-lineaires. Dunod Gauthier-Villars, Paris (1969)zbMATHGoogle Scholar
  22. 22.
    Long, N., Dinh, A.: Nonlinear parabolic problem associated with the penetration of a magnetic field into a substance. Math. Meth. Appl. Sci. 16, 281–295 (1993)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Pironneau, O.: Computer solutions of Maxwell’s equations in homogeneous media. Int. J. Numer. Methods Fluids 43, 823–838 (2003)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Purcell, E.: Electricity and Magnetism, 2nd edn. Nauka, Moscow (1975)Google Scholar
  25. 25.
    Samarskii, A.A.: The Theory of Difference Schemes. Nauka, Moscow (1977). (in Russian)zbMATHGoogle Scholar
  26. 26.
    Sedov, L.I.: Continuum Mechanics, vol. 1, 3rd edn. Nauka, Moscow (1976)Google Scholar
  27. 27.
    Vishik, M.: On solvability of the boundary value problems for higher order quasilinear parabolic equations. Math. Sb. (N.S) 59, 101, 289–325 (1962). (in Russian)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.I. Vekua Institute of Applied Mathematics of I. Javakhishvili Tbilisi State UniversityGeorgian Technical UniversityTbilisiGeorgia
  2. 2.Department of Electrical and Computer Engineering, Electromagnetic Compatibility LaboratoryMissouri University of Science and TechnologyRollaUSA

Personalised recommendations